Assistant Professor

Dr Pallab Kanti Dey

Department of Mathematics

Interests

  1. Elliptic Curves
  2. Diophantine Equations

Education

2008

Ramakrishna Mission Residential College, Narendrapur, University of Calcutta,
India
BSc

2010

Ramakrishna Mission Vidyamandira, Belur Math, University of Calcutta,
India
MSc

2016

Harish-Chandra Research Institute, Allahabad,
India
PhD

Experience

  • November 2018-April 2021 - NBHM Postdoctoral Fellow - Ramakrishna Mission Vivekananda Educational and Research Institute, Belur Math, West Bengal
  • October 2016-October 2018 - Visiting Scientist - Indian Statistical Institute, Delhi

Research Interest

  • Classification of torsion groups for a family of elliptic curves over various fields
  • Connection between theory of elliptic curves and certain Diophantine problems

Awards & Fellowships

  • 2017 - NBHM Postdoctoral Fellowship - NBHM/DAE
  • 2016 - Infosys Prize - HRI, Allahabad
  • 2011 - NET - CSIR
  • 2010 - GATE - MHRD

Publications

JOURNALS
  • Perfect powersin sum of three fifth powers; P. Das, P. K. Dey, A. Koutsianas, N. Tzanakis; arXiv: 2008.07804; Accepted in Journal of Number Theory (2021).
  • Torsion groups of Mordell curves over cubic and sextic fields; P. K. Dey, B. Roy; arXiv: 1908.07791v1; Accepted in Publicationes Mathematicae (2021).
  • Perfect powers in alternating sum of consecutive cubes; P. Das, P. K. Dey, B. Maji, S. S. Rout; Glasnik Matematicki Ser. III, 55 (75), 37–53 (2020).
  • Sums of weighted fifth powers being a perfect power; a special case; P. Das, P. K. Dey, S. S. Rout; Journal of the Ramanujan Mathematical Society, 35 (1), 23–33 (2020).
  • Prime powers dividing product of consecutive integer valuesofx2n +1; S. Baier, P. K. Dey; ResearchinNumberTheory, 6(1), Article7,12pp (2020).
  • Powerful numbers in product of consecutive integer values of a polynomial; P. K. Dey, S. Laishram; Publicationes Mathematicae, 94 (3-4), 319–336 (2019).
  • Some identities of Cauchy numbers associated with continued fractions; P. K. Dey, T. Komatsu; Results in Mathematics, 74 (2), Article 83, 11pp (2019).
  • Torsion groups of a family of elliptic curves over number fields; P. K. Dey;Czechoslovak Mathematical Journal, 69 (144), 161–171 (2019).
  • Diophantine equations concerning balancing and Lucas balancing numbers; P. K. Dey, S. S. Rout; Archiv der Mathematik, 108 (1), 29–43 (2017).
  • Elliptic curves with rank zero over number fields; P. K. Dey; FunctionesetApproximatio Commentarii Mathematici, 56 (1), 25–37 (2017).
  • Arithmetic progressions on y2 = x3 + k; P. K. Dey, B. Maji; Journal of Integer Sequences, 19 (7), Article 16.7.4, 12 pp (2016).
  • An analogue of Artin’s primitive root conjecture;P. K. Dey, B. Kumar; Integers,16, Paper No. A67, 7 pp (2016).
  • The length of an arithmetic progression represented by a binary quadratic form; P. K. Dey, R. Thangadurai; American Mathematical Monthly, 121 (10), 932–936 (2014).

Contact Details

TOP